MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE GRIPTION; Pinnacle Hip System : Hip Metal Acetabular Cups

DePuy Orthopaedics Inc US PINNACLE GRIPTION; Pinnacle Hip System : Hip Metal Acetabular Cups
Catalog Number 121732050
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent hip arthroplasty surgery in 2022.Components implanted were corail femoral stem, 32mm +1 articuleze metal head, 32/50 +4 10 degree pinnacle marathon acetabular liner, and 50mm pinnacle sector gription shell.Surgery was completed successfully at the time.In (b)(6) 2026, patient notified the surgeon that they ¿had felt a pop in their hip region and hip felt odd¿.X-rays showed that revision surgery was necessary.During the hip revision surgery, the surgeon discovered that the acetabular liner was partially dissociated.The liner was partially dissociated in the posterior aspect.The surgeon then removed the partially dissociated liner and the previous femoral head.The liner was replaced with an altrex polyethylene one of identical dimensions.Surgeon also replaced the femoral head with a biolox delta ceramic head of identical dimensions.The hip was then reduced and surgery finished successfully according to plan.No additional information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h3, h6: no device associated with this report was received for examination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE GRIPTION
Common Device Name
Pinnacle Hip System : Hip Metal Acetabular Cups
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
Cork Mfg & Material Warehouse
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50059959
Report Number1818910-2026-12863
Device Sequence Number10665792
Product Code JDI
UDI-Device Identifier10603295010296
UDI-Public(01)10603295010296(17)320731(10)3889313
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121732050
Device Lot Number3889313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown